MAUDE Adverse Event Report: ARTHREX, INC. DX KNOTLESS SWVLK, BC, 4.75 MM, CC FT; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. DX KNOTLESS SWVLK, BC, 4.75 MM, CC FT; BIO SOFT TISSUE FIXATN FASTNR
Model Number DX KNOTLESS SWVLK, BC, 4.75 MM, CC FT
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/13/2024
Type of Reportable Event Malfunction
Event or Problem Description
On, it was reported by a sales representative via email that the screw portion of the anchor from an ar-8980bct dx knotless biocomposite swivelock fell apart during the insertion process.This was discovered during a procedure on (b)(6) 2025.
 
Additional Manufacturer Narrative
Additional information: b5, h3, h6.
 
Event or Problem Description
Additional information received on 2/20/2025: this was discovered during a triceps repair procedure.The eyelet broke off and it was removed.The case was completed using another ar-8980bct dx knotless biocomposite swivelock.The case was delayed forty-five minutes with additional anesthesia.
 
Additional Manufacturer Narrative
The complaint allegation was confirmed.One unpackaged ar-8980bct serial/batch number (b)(6) was received for investigation.Functional testing was performed by moving/unscrewing/screwing the inner shaft to look for any resistance.No issues were found.Upon visual evaluation, it was noted that the screw/bio threads were warped and completely damaged.The eyelet is inside the shaft broken.The device sutures were broken, as only one was noted on the device shaft.The most likely cause of the reported failure is user error, such as improper bone preparation, applying excessive force during insertion, or leveraging/prying the device.

Brand Name
DX KNOTLESS SWVLK, BC, 4.75 MM, CC FT
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21333317
Report Number1220246-2025-00296
Device Sequence Number15486034
Product Code MAI
UDI-Device Identifier00888867319882
UDI-Public(01)00888867319882(11)230203(17)250131(10)15052605
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K101823
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2025
Device Model NumberDX KNOTLESS SWVLK, BC, 4.75 MM, CC FT
Device Catalogue NumberAR-8980BCT
Device Lot Number15052605
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/24/2025
Supplement Date Received by ManufacturerNot provided
03/28/2025
Initial Report FDA Received Date02/07/2025
Supplement Report FDA Received Date03/19/2025
04/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/03/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown